MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC VENTILATORS VENTIPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC VENTILATORS VENTIPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 130003
Medical Device Problem Codes Device Alarm System (1012); No Audible Alarm (1019); Alarm Not Visible (1022); Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was no audio or visual alarms.Battery tray was broken.Patient involvement unknown.
 
Event or Problem Description
Additional information received via email.Event occurred during testing.There was no patient involvement.
 
Additional Manufacturer Narrative
D3, g1, and g2 email is: regulatory.Responses@icumed.Com.H3 and h6 - evaluation codes: updated.Device evaluation: one device was returned for investigation.Visual inspection noted the device was received in with a cracked housing underneath the battery compartment, damaged gas supply indicator with missing cover, damaged battery holder assembly, and a missing input fitting.Internal rattling was heard.The complaint was confirmed.The battery holder was damaged and the electronics would not function.The electronic audio and visual alarms would not present.Root cause was attributed to the battery door assembly.Problem source listed as "user interface".The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.No action taken due to the condition of the device.It is deemed beyond economical repair and will be scrapped.

Brand Name
PNEUPAC VENTILATORS VENTIPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17239938
Report Number3012307300-2023-06954
Device Sequence Number6831517
Product Code BTL
UDI-Device Identifier10610586038259
UDI-Public10610586038259
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130003
Device Catalogue Number130003
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/27/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer09/20/2023
12/20/2023
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date10/18/2023
01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown